# SDR ASAA0480137

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 59555313
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND RUDDER LOWER HINGE SKIN HAS WORN ASTRO STRIKE.  REPLACED ASTRO STRIKE PER SRM 51-70-1A.  (M)
